Skip to main content
Log in

Quaternionic formulation for generalized field equations in the presence of dyons

  • Published:
Lettere al Nuovo Cimento (1971-1985)

Summary

The quaternionic formulation of generalized field equations of the field associated with dyons has been developed and it has been shown that the quaternionic generalized field equations are unique and consistent ones which reproduce the usual electrodynamics in the absence of magnetic charge on dyons.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. E. Recami andR. Mignani:Lett. Nuovo Cimento,9, 367 (1973).

    Google Scholar 

  2. V. Vysin:Lett. Nuovo Cimento,22, 76 (1978).

    Article  Google Scholar 

  3. G. Dattoli andR. Mignani:Lett. Nuovo Cimento,22, 65 (1978).

    Article  MathSciNet  Google Scholar 

  4. R. Mignani andE. Recami:Nuovo Cimento A,30, 533 (1975).

    Article  ADS  Google Scholar 

  5. B. S. Rajput andD. C. Joshi:Had. J.,4, 1805 (1981).

    Google Scholar 

  6. K. Imaeda:Nuovo Cimcnto B,50, 271 (1979).

    Article  MathSciNet  ADS  Google Scholar 

  7. A. Singh:Lett. Nuovo Cimento,31, 145 (1981).

    Article  MathSciNet  Google Scholar 

  8. V. Majernick andM. Nagi:Left. Nuovo Cimento,14, 488 (1975).

    Google Scholar 

  9. A. Singh:Lett. Nuovo Cimento,32, 97 (1981).

    Article  Google Scholar 

  10. O. P. S. Negi, H. C. Chandola, K. D. Purohit andB. S. Rajput:Phys. Lett. B,105, 281 (1981).

    Article  ADS  Google Scholar 

  11. O. P. S. Negi andB. S. Rajput:Lett. Nuovo Cimento,32, 117 (1981).

    Article  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Rajput, B.S., Kumar, S. & Negi, O.P.S. Quaternionic formulation for generalized field equations in the presence of dyons. Lett. Nuovo Cimento 34, 180–182 (1982). https://doi.org/10.1007/BF02817053

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02817053

Navigation